# SDR DXTA2025012002014

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 15,755 hours, 12,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WITH THE BATTERY SWITCH ON, AND THE EMER LTS SWITCH TO ARM, THE AFT EMERGENCY LIGHTS STAY ON. CORRECTIVE ACTION: RESET AFT EMERGENCY INTERTIA SWITCH. OPS CHECK GOOD. IAW CESSNA 560XL / AMM 33-50-01.
